Mathematical Modelling of Natural Phenomena

The Mathematical Modelling of Natural Phenomena (MMNP) is an international research journal, which publishes top-level original and review papers, short communications and proceedings on mathematical modelling in biology, medicine, chemistry, physics, and other areas. Read more

EDP Sciences is delighted to announce the implementation of Subscribe to Open as a pilot open access programme in 2020 for MMNP. All articles are published in open access free of charge under a licence CC-BY 4.0.
For further information or to join the programme, please contact us.

Most read articles

Free Access

Methods of Blood Flow Modelling

Math. Model. Nat. Phenom., 11 1 (2016) 1-25
Published online: 03 December 2015